# SDR UPS03240160

- Difficulty date: February 2, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- Aircraft time: 63,836 hours, 46,760 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Cracked
- Location: Thurst Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  SUSPECT CRACK ON NR 3 ENG TR LWR DOOR INNER UPPER SKIN.  NDT PERFORMED AND TWO CRACKS DETECTED AND ENDS MARKED.  CRACKED ENDS TERMINATED BY STOP DRILLING WITH .1875 INCH HOLE DIAMETER SRM SUPP 78-30-01 FIG 201 PARA 2.  DAMAGED RAMP SKIN REPAIR CARRIED OUT SRM SUPP 78-30-0 1 FIG 201 PARA 3 TO 6.
